Beukers, F. and Sanders, JA and Wang, JP (2001) On integrability of systems of evolution equations. Journal of Differential Equations, 172 (2). pp. 396-408. ISSN 0022-0396. (The full text of this publication is not available from this repository)
We prove the conjecture, formulated in [BSW98], that almost all systems in the family[formula]have at most finitely many symmetries by using number theory. We list the nine exceptional cases when the systems do have infinitively many symmetries. For such systems, we give the recursive operators to generate their symmetries. We treat both 1the commutative and the noncommutative (or quantum) cases. This is the first example of a class of equations where such a classification has been possible.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||Judith Broom|
|Date Deposited:||19 Dec 2007 18:25|
|Last Modified:||14 Jan 2010 13:59|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/686 (The current URI for this page, for reference purposes)|